# SDR SWAA2022032303119

- Difficulty date: November 17, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 52,174 hours, 30,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241AAF DELAMINATING / DUE TO EXTENT OF FIBER DAMAGE; FABRICATED A REPLACEMENT PANEL FOR 241AAF USING BMS 4-17 TY 6 LOT #1409148-1 & BMS 5107 LOT# AK9FP3008K IAW SRM 53-00-50-2R-0 & DWG 147A5810-8 7062U 11-18-19
